ZayKayWill

Does anyone else have strange head symptoms from quitting?

16 posts in this topic

I've been 2 years off, but yet I still feel this very weird sensation in my head.  It literally feels like there's a giant bubble full of water in my head.  I thought it was a brain tumor, but I got some brain scans done and they all came back normal. Only thing that gets me is that I can't seem to find anyone else I know that had these symptoms, not even meth addicts.  Starting to worry me :/

Share this post


Link to post
Share on other sites

 I would google the hell out of it sure your not the only one maybe blood pressure related not sure. It seems unlikely after 2 years would be adderall side effect but u never know I guess good luck. 

Share this post


Link to post
Share on other sites

I have googled the heck out of it.  Haven't found anything.  Some people do think its blood pressure related but I doubt it...doesnt' feel like a blood pressure thing at all.

Share this post


Link to post
Share on other sites

Have you tried a Gluten free diet? My cousin had all sorts of weird shit wrong with her but after a month or so off it she was normal for the first time. It's not just for diets has something to do with your body rejecting gluten. Also last time u posted similar question I suggested maybe seeing a chiropractor u never replied. I think with something rare doctors can't figure out I'd be open to pretty much anything that could possibly help. Again I really hope you find a answer sure it's driving you crazy but don't think it's addy related. 

Share this post


Link to post
Share on other sites

My diet is pretty good.  Ive had some brain scans and theyve all come back normal so I really have no idea what else it could be.  If it really was Addy related a brain scan wouldn't show it so what else could it be is what Im wondering...

Share this post


Link to post
Share on other sites

I know you said you quit adderall two years ago but you've been on other stimulants since then. Are you still on stimulants or how long has it been since you've been off stimulants? 

1 person likes this

Share this post


Link to post
Share on other sites

I have but it does not sound the same as what you are feeling. I have what feels like a pulse in my head or a throbbing sensation in my head since quitting.  Stretching and exercise helped a little bit but I can still feel it. It's not painful just a concern that makes me think I've got some long term damage to my body.  However like you i have googled the crap out of my symptoms and all I can find is that it could be caused by anxiety, but I don't know if I really buy the anxiety thing.. I do suffer from anxiety so I do hope that is the cause. I also hope you find relief soon and find out what this is.  I wish I could make it go away for both you and me.  I also agree with Frank that you should maybe try a chiropractor.  Have you tried accupuncture? If I had unlimited time and money I would do both of those things.  

Share this post


Link to post
Share on other sites
1 hour ago, Subtracterall said:

I have but it does not sound the same as what you are feeling. I have what feels like a pulse in my head or a throbbing sensation in my head since quitting.  Stretching and exercise helped a little bit but I can still feel it. It's not painful just a concern that makes me think I've got some long term damage to my body.  However like you i have googled the crap out of my symptoms and all I can find is that it could be caused by anxiety, but I don't know if I really buy the anxiety thing.. I do suffer from anxiety so I do hope that is the cause. I also hope you find relief soon and find out what this is.  I wish I could make it go away for both you and me.  I also agree with Frank that you should maybe try a chiropractor.  Have you tried accupuncture? If I had unlimited time and money I would do both of those things.  

That's exactly what I'm going through.  All the doctors tell me its anxiety.  The truth is, though, that so many doctors are super ignorant when it comes to addiction, so I really don't think it's anxiety.  I've had acupuncture before but that didn't take it away. 

 

There are a lot of people out there who say they've had anxiety and were like, "There's no way this is anxiety." but I mean idk.  Just seems a bit too extreme to just be anxiety. 

Share this post


Link to post
Share on other sites
6 hours ago, bluemoon said:

I know you said you quit adderall two years ago but you've been on other stimulants since then. Are you still on stimulants or how long has it been since you've been off stimulants? 

I still take them from time to time but even when I go weeks or months without taking them they're still there.

Share this post


Link to post
Share on other sites
1 hour ago, ZayKayWill said:

That's exactly what I'm going through.  All the doctors tell me its anxiety.  The truth is, though, that so many doctors are super ignorant when it comes to addiction, so I really don't think it's anxiety.  I've had acupuncture before but that didn't take it away. 

 

There are a lot of people out there who say they've had anxiety and were like, "There's no way this is anxiety." but I mean idk.  Just seems a bit too extreme to just be anxiety. 

It does seem too extreme to be anxiety and that is why I doubt it's anxiety too. When it first started happening what were you feeling physically and was it the day after you stopped taking it or did it start while you were still on it?

Here is how it started for me:  I think it was the day I quit or the day before I quit, I literally felt like I was about to have a stroke or heart attack or something. My body felt like the titanic that just hit the iceberg and steam was pouring out (not literally but that's how it felt). It felt like a lot of pressure had built up inside my body and it was about to blow and the result was this pulse and throb I could feel throughout my body including my head. Is that how it started for you?  

I also had the pulse throb sensation in my feet at night but that has stopped for the most part.  

Share this post


Link to post
Share on other sites
29 minutes ago, Subtracterall said:

It does seem too extreme to be anxiety and that is why I doubt it's anxiety too. When it first started happening what were you feeling physically and was it the day after you stopped taking it or did it start while you were still on it?

Here is how it started for me:  I think it was the day I quit or the day before I quit, I literally felt like I was about to have a stroke or heart attack or something. My body felt like the titanic that just hit the iceberg and steam was pouring out (not literally but that's how it felt). It felt like a lot of pressure had built up inside my body and it was about to blow and the result was this pulse and throb I could feel throughout my body including my head. Is that how it started for you?  

I also had the pulse throb sensation in my feet at night but that has stopped for the most part.  

It started when I was still taking it honestly.  Only thing I felt physically was what I had already described.  All just a bunch of pressure and a weird pins and needles bubbl3 in my head.  Don't have it anywhere else.  

Share this post


Link to post
Share on other sites

There is no doubt in my mind my head throb was caused by taking adderall.  Like you I was also at a low dose when it happened.  I've had other physical issues I'm dealing with too and had not gotten around to asking about this one yet but saw your old post weeks ago and had intended to reply.  

I think it is A result of the the build up of pressure. Maybe we narrowly avoided a stroke who knows.  How old are you?  I'm 42. Do you suffer from any chronic health conditions?  I have been diagnosed with veinous disease and I wonder if these things could be related. 

Share this post


Link to post
Share on other sites

Kay, have you considered that it might be Pulsatile Tinnitus?  I just read about it and it seems plausible.  Not trying to alarm you in any way - obviously I'm no doctor. Just trying to figure this out too. 

Share this post


Link to post
Share on other sites
On ‎3‎/‎22‎/‎2017 at 9:23 AM, Subtracterall said:

Kay, have you considered that it might be Pulsatile Tinnitus?  I just read about it and it seems plausible.  Not trying to alarm you in any way - obviously I'm no doctor. Just trying to figure this out too. 

Doubt it...although if I plug my ears I can hear this buzzing sound in my head....

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now